# SDR CA971216058

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7500 · Engine Bleed Air System
- Part: Distribution Box
- Condition: Pin Hole
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO POINT OF ORIGIN WHEN A BLEED AIR WARNING INDICATION WAS RECEIVED.  INSPECTION FOUND A PIN HOLE IN THE BELLY OF THE DISTRIBUTION BOX.
